# SDR YENA2021021100096

- Difficulty date: February 7, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 61,226 hours, 21,736 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WRONG POSITION INDICATION OF BSALL LOCK PIN ON ESCAPE OFFWING SLIDE 193AT LOWER FUSELAGE; (REF ARM W/O 2021-6/1 N/R 2021-41551) R & R ESCAPE OFFWING SLIDE 193AT IAW AMM 25-62-000-001-A AND AMM 25-62-42-400-001-A. SUPPLEMENTAL INFORMATION TO FOLLOW.
